MathSciNet Relay Station
MathSciNet bibliographic data
MR1440383 30C65 (53C20)
Vodopʹyanov, S. K. Monotone functions and quasiconformal mappings on Carnot groups. (Russian) Sibirsk. Mat. Zh. 37 (1996), no. 6, 1269--1295, {\rm ii}; translation in Siberian Math. J. 37 (1996), no. 6, 1113–1136
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement